Flux terms and Robin boundary conditions as limit of reactions and potentials concentrating at the boundary

No Thumbnail Available
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Universidad Autónoma Madrid
Google Scholar
Research Projects
Organizational Units
Journal Issue
We analyze the limit of the solutions of an elliptic problem when some reaction and potential terms are concentrated in a neighborhood of a portion Gamma of the boundary and this neighborhood shrinks to Gamma as a parameter goes to zero. We prove that this family of solutions converges in certain Sobolev spaces and also in the sup norm, to the solution of an elliptic problem where the reaction term and the concentrating potential are transformed into a flux condition and a potential on Gamma.
ADAMS, R.: Sobolev Spaces. Pure and Applied Mathematics 65. Academic Press, New York-London, 1975. AMANN, H.: Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems. In Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992), 9–126. Teubner-Texte Math. 133. Teubner, Stuttgart, 1993. AMANN, H.: Linear and quasilinear parabolic problems. Vol. I. Abstract linear theory. Monographs in Mathematics 89. Birkhäuser Boston, Boston, MA, 1995. ARRIETA, J. M., CARVALHO, A. N. AND RODRÍGUEZ-BERNAL, A.: Attractors of parabolic problems with nonlinear boundary conditions. Uniform bounds. Comm. Partial Differential Equations 25 (2000), vol. 1–2, 1–37. ARRIETA, J. M., JIMÉNEZ-CASAS, A. AND RODRÍGUEZ-BERNAL, A.: Flux condition induced by concentraded reactions. In Equadiff 2003, 293–295. World Sci. Publ., Hackensack, NJ, 2005. ARRIETA, J. M., JIMÉNEZ-CASAS, A. AND RODRÍGUEZ-BERNAL, A.: Robin type conditions arising from concentrated potentials. In Proceedings of Equadiff 11, 157–164. Editors: M. Fila, A. Handlovicova, K. Mikula, M. Medved, P. Quittner and D. Sevcovic. 2007. ARRIETA, J. M., RODRÍGUEZ-BERNAL, A. AND ROSSI, J.: The best Sobolev trace constant as limit of the usual Sobolev constant for small strips near the boundary. Proc. Roy. Soc. Edinburgh Sect. A, to appear. CÓNSUL, N. AND JORBA, A.: On the existence of patterns for a diffusion equation on a convex domain with nonlinear boundary reaction. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 10, 3321–3328. GILBARG, D. AND TRUDINGER, N. S.: Elliptic partial differential equations of second order. Grundlehren der Mathematischen Wissenschaften 224. Springer-Verlag, Berlin-New York, 1977. KATO, T.: Perturbation theory for linear operators. Grundlehren der Mathematischen Wissenschaften 132. Springer-Verlag, Berlin-New York, 1976. LADYZHENSKAYA, O. AND URALTSEVA, N.: Linear and quasilinear elliptic equations. Academic Press, New York-London, 1968. PROTTER, M. AND WEINBERGER, H.: Maximum principles in differential equations. Prentice-Hall, Englewood Cliffs, N.J., 1967. SANCHEZ-HUBERT, J. AND SÁNCHEZ-PALENCIA, E.: Vibration and coupling of continuous systems. Asymptotic methods. Springer-Verlag, 1989. TRIBEL, H.: Interpolation theory, function spaces, differential operators. North Holland, 1978.